# SDR SWAA2021060775171

- Difficulty date: May 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED VERTICAL FIN FRONT SPAR AT LEVEL BS1016 AT VERTICAL STABILIZER / REPLACED SUPPORT ANGLE LOCATED VERTICAL FIN FRONT SPAR AT LEVEL BS1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 176A3101 REV-
